# SDR CA000128027

- Difficulty date: January 19, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Piper PA-42-720
- Aircraft time: 5,927 hours
- Engine: Pwa PT6A61
- Propeller: Hartzl HCB3TN3
- System (JASC): 6122 · Propeller Governor
- Part: Rod End
- Part number: 3011587
- Condition: Seized
- Location: Governor
- Component: Prop Governor, Hartzl, HCB3TN3K
- Stage of operation: TO
- How discovered: V
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) ENGINE FAILED TO PRODUCE FULL POWER. INSPECTION FOUND PROP GOVERNOR RESETA RM POSITIONED AFT OF STOP ALLOWING PY AIR LEAK AND RESULTANT REDUCED NG ANDWF. SEIZED BEARING.
